Alert archive / Texas / Tornado Warnings in 2015
Tornado Warning 25, NWS San Angelo, TX
NWS San Angelo, TX issued this tornado warning at May 6, 2015, 10:08 PM CDT for Throckmorton County, Texas. It was in force for 52 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 6, 2015, 10:08 PM CDT (03:08 UTC)
- Expired
- May 6, 2015, 11:00 PM CDT
- In force
- 52 min
- Issued by
- NWS San Angelo, TX
- Area
- Storm-based polygon
- Tornado
- Observed
- Hail
- 2.5 in
County Throckmorton County, TX
The radar
The Dyess AFB radar (KDYX), 87 km from the middle of the area, began a volume at 03:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 6, 10:32 PM CDT | FUNNEL CLOUD | 8 N Throckmorton, TX | FUNNEL CLOUD JUST CROSSED HIGHWAY 183 APPROXIMATELY 8 MILES NORTH OF THROCKMORTON. |
| May 6, 11:00 PM CDT | TORNADO | 4 Wnw Elbert, TX | TORNADO OBSERVED CROSSING THE FIELD NORTH OF HWY 79 NEAR FM 2459. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 52 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 6, 8:51 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 3.1 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1584 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 1221 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 115 m²/s²
- 0-3 km storm-relative helicity
- 147 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 7.7
The text
As transmitted, in the capitals the NWS used until 2016.
581
WFUS54 KSJT 070308
TORSJT
TXC447-070400-
/O.NEW.KSJT.TO.W.0025.150507T0308Z-150507T0400Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
1008 PM CDT WED MAY 6 2015
THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A
* TORNADO WARNING FOR...
NORTHERN THROCKMORTON COUNTY IN WEST CENTRAL TEXAS...
* UNTIL 1100 PM CDT
* AT 1005 PM CDT...A CONFIRMED TORNADO WAS LOCATED 6 MILES NORTHWEST
OF THROCKMORTON...AND MOVING EAST AT 15 MPH.
HAZARD...DAMAGING TORNADO AND TENNIS BALL SIZE HAIL.
SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
* THE TORNADO WILL BE NEAR...
THROCKMORTON AROUND 1015 PM CDT.
ELBERT AROUND 1055 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE
CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.
&&
LAT...LON 3339 9895 3317 9895 3318 9941 3327 9941
3341 9920 3340 9896
TIME...MOT...LOC 0309Z 260DEG 15KT 3326 9921
TORNADO...OBSERVED
HAIL...2.50IN
$$5 follow-up statements
311
WWUS54 KSJT 070320
SVSSJT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1020 PM CDT WED MAY 6 2015
TXC447-070400-
/O.CON.KSJT.TO.W.0025.000000T0000Z-150507T0400Z/
THROCKMORTON TX-
1020 PM CDT WED MAY 6 2015
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHEASTERN THROCKMORTON
COUNTY UNTIL 1100 PM CDT...
AT 1016 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 9 MILES NORTH OF THROCKMORTON...AND MOVING EAST AT 15
MPH.
HAZARD...TORNADO AND TENNIS BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS DANGEROUS STORM WILL BE NEAR...
ELBERT AROUND 1100 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE US-183 NEAR THE
THROCKMORTON-BAYLOR COUNTY LINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.
&&
LAT...LON 3321 9895 3323 9932 3332 9934 3340 9920
3340 9896 3339 9895
TIME...MOT...LOC 0320Z 251DEG 15KT 3330 9921
TORNADO...RADAR INDICATED
HAIL...2.50IN
$$261
WWUS54 KSJT 070322
SVSSJT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1022 PM CDT WED MAY 6 2015
TXC447-070400-
/O.CON.KSJT.TO.W.0025.000000T0000Z-150507T0400Z/
THROCKMORTON TX-
1022 PM CDT WED MAY 6 2015
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHEASTERN THROCKMORTON
COUNTY UNTIL 1100 PM CDT...
AT 1021 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 9 MILES NORTH OF THROCKMORTON...AND MOVING NORTHEAST AT
20 MPH.
HAZARD...TORNADO AND SOFTBALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS DANGEROUS STORM WILL AFFECT MAINLY RURAL AREAS OF NORTHEASTERN
THROCKMORTON COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.
&&
LAT...LON 3322 9895 3323 9932 3332 9931 3340 9920
3340 9896 3339 9895
TIME...MOT...LOC 0323Z 247DEG 15KT 3331 9920
TORNADO...RADAR INDICATED
HAIL...4.25IN
$$711
WWUS54 KSJT 070331
SVSSJT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1031 PM CDT WED MAY 6 2015
TXC447-070400-
/O.CON.KSJT.TO.W.0025.000000T0000Z-150507T0400Z/
THROCKMORTON TX-
1031 PM CDT WED MAY 6 2015
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHEASTERN THROCKMORTON
COUNTY UNTIL 1100 PM CDT...
AT 1030 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 10 MILES NORTH OF THROCKMORTON...AND MOVING NORTHEAST AT
15 MPH.
HAZARD...TORNADO AND SOFTBALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
LOCATIONS IMPACTED INCLUDE...
ELBERT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.
&&
LAT...LON 3325 9895 3326 9922 3336 9922 3340 9920
3340 9896 3339 9895
TIME...MOT...LOC 0331Z 247DEG 15KT 3332 9916
TORNADO...RADAR INDICATED
HAIL...4.25IN
$$419
WWUS54 KSJT 070336
SVSSJT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1036 PM CDT WED MAY 6 2015
TXC447-070400-
/O.CON.KSJT.TO.W.0025.000000T0000Z-150507T0400Z/
THROCKMORTON TX-
1036 PM CDT WED MAY 6 2015
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHEASTERN THROCKMORTON
COUNTY UNTIL 1100 PM CDT...
AT 1032 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 10 MILES NORTH OF THROCKMORTON...AND MOVING NORTHEAST AT
15 MPH.
HAZARD...TORNADO AND SOFTBALL SIZE HAIL.
SOURCE...WEATHER SPOTTERS REPORTED FUNNEL CLOUD.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
LOCATIONS IMPACTED INCLUDE...
ELBERT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.
THIS STORM HAS A HISTORY OF PRODUCING TORNADOES. TAKE COVER IN A
BASEMENT OR STORM SHELTER NOW!
&&
LAT...LON 3325 9895 3326 9922 3336 9922 3340 9920
3340 9896 3339 9895
TIME...MOT...LOC 0335Z 247DEG 15KT 3333 9915
TORNADO...RADAR INDICATED
HAIL...4.25IN
$$964
WWUS54 KSJT 070345
SVSSJT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1045 PM CDT WED MAY 6 2015
TXC447-070400-
/O.CON.KSJT.TO.W.0025.000000T0000Z-150507T0400Z/
THROCKMORTON TX-
1045 PM CDT WED MAY 6 2015
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHEASTERN THROCKMORTON
COUNTY UNTIL 1100 PM CDT...
AT 1043 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 7 MILES NORTHWEST OF ELBERT...AND MOVING EAST AT 15 MPH.
HAZARD...TORNADO AND SOFTBALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
LOCATIONS IMPACTED INCLUDE...
ELBERT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.
THIS STORM HAS A HISTORY OF PRODUCING TORNADOES. TAKE COVER IN A
BASEMENT OR STORM SHELTER NOW!
&&
LAT...LON 3325 9895 3326 9917 3340 9918 3340 9896
3339 9895
TIME...MOT...LOC 0345Z 264DEG 15KT 3331 9910
TORNADO...RADAR INDICATED
HAIL...4.25IN
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this tornado warning went out at May 6, 6:15 PM CDT, 3 hours 53 minutes earlier.
Area forecast discussion, May 6, 6:15 PM CDT, 3 hours 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN ANGELO TX 615 PM CDT Wed May 6 2015 .AVIATION... /00Z TAFS/ Currently severe storms across the Big Country north of the KABI terminal. Going with a VCTS at the KABI terminal and an hour tempo group between 03-04Z. New storms developing out into the eastern Permian Basin and may make it east into the Concho Valley and possibly the KSJT terminal after 01Z. Otherwise, at least isolated thunderstorms after midnight. Widespread stratus will develop after 06Z across West Central Texas with mainly IFR ceilings through Thursday morning. The winds will be south with gusts to near 25 knots. && .PREV DISCUSSION... /ISSUED 408 PM CDT Wed May 6 2015/ SHORT TERM... There is currently a severe weather threat on going across West Central Texas, with Tornado Watches in effect until 9 PM. The main reasons for the severe weather is strong instability and bulk effective shear of 40 to 45 knots. Have one isolated severe storm just west of Coleman and a few showers and storms over the western Big Country. The best potential for severe storms will be this evening anywhere across the area. The main hazards will be isolated tornadoes, very large hail and damaging winds. Have likely Pops across the Big Country to chance Pops further south. For Thursday, there will a another chance of thunderstorms. The best threat for a few severe storms will be across north of the I-20 corridor, where the instability and shear will be more favorable. The main hazards will be large hail and damaging winds. the best chance for severe weather will be during the afternoon and evening. LONG TERM... (Thursday Night through Sunday) There will be a chance of thunderstorms through much of the extended period, with severe weather possible through this weekend. Upper level southwest flow will continue on Friday across the southern Plains with a dryline which will push into the western 1/3 of the area during the afternoon. the combination of strong instability and good deep layer shear will lead to scattered thunderstorms mainly during the afternoon and evening across much of the area. A few storms may be severe, with large hail and damaging winds being the main threats. For Saturday, a strong upper level short wave will rotate northeast across Texas and Oklahoma with increasing mid and upper level ascent. At the surface, low pressure will be located across western Kansas by Saturday afternoon with a dryline extending south across western Texas. Thunderstorms will fire once again across the eastern 2/3 of our area. The combination of good instability and 0-6km shear will probably lead some storms being severe. Also, the strong upper level forcing, along with a fast mid level jet, may result in more significant severe weather, at least across the eastern 1/3 of the area. This is something we will have to watch at we get closer to the event. For Sunday, the combination of a cold front and continue upper level southwest flow will lead to another round of convection and the possibility for some heavy rainfall as the deep layer flow will be unidirectional with the possibility of training cells. (Monday through Wednesday) Looks like a potential wet pattern will continue across West Central through early next week. The combination of warm air advection above a shallow cool airmass and upper level disturbance moving by will continue to bring a chance of showers and thunderstorms. && .PRELIMINARY POINT TEMPS/POPS... Abilene 66 82 67 84 67 / 60 50 30 50 40 San Angelo 68 86 69 87 68 / 40 30 20 30 30 Junction 68 82 69 83 68 / 30 20 20 40 30 && .SJT WATCHES/WARNINGS/ADVISORIES... NONE. && 21
Hazardous weather outlook, May 6, 1:59 PM CDT, 8 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE SAN ANGELO TX 159 PM CDT WED MAY 6 2015 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-071900- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 159 PM CDT WED MAY 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING ACROSS MUCH OF WEST CENTRAL TEXAS. THE MOST SIGNIFICANT SEVERE WEATHER THREAT AREA...INCLUDING A FEW TORNADOES...HAIL LARGER THAN BASEBALL BALL SIZE...DAMAGING WINDS...WILL BE ALONG AND NORTH OF A SWEETWATER TO BALLINGER TO BROWNWOOD LINE. IN ADDITION...STORMS WILL PRODUCE DANGEROUS LIGHTNING AND THE POTENTIAL FOR LOCALIZED FLASH FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A CHANCE OF THUNDERSTORMS WILL CONTINUE INTO EARLY NEXT WEEK. WHILE ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE EACH DAY...THERE IS THE POTENTIAL FOR MORE ORGANIZED SEVERE WEATHER ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND EVENING. 24
In the hours before
Local storm report, May 6, 7:30 PM CDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
730 PM CDT WED MAY 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0729 PM HAIL HASKELL 33.16N 99.73W
05/06/2015 E1.00 INCH HASKELL TX LAW ENFORCEMENT
&&
EVENT NUMBER SJT1500268
PMLocal storm report, May 6, 7:36 PM CDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
736 PM CDT WED MAY 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM HAIL 4 S HASKELL 33.10N 99.73W
05/06/2015 E2.75 INCH HASKELL TX PUBLIC
&&
EVENT NUMBER SJT1500269
PMLocal storm report, May 6, 8:24 PM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
824 PM CDT WED MAY 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0738 PM HAIL RULE 33.18N 99.89W
05/06/2015 M1.25 INCH HASKELL TX TRAINED SPOTTER
&&
EVENT NUMBER SJT1500270
JOHNSONLocal storm report, May 6, 9:53 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
953 PM CDT WED MAY 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0937 PM TORNADO 8 W THROCKMORTON 33.19N 99.32W
05/06/2015 THROCKMORTON TX STORM CHASER
LARGE TORNADO REPORTED BY MULTIPLE STORM CHASERS NEAR
THE INTERSECTION OF US 380 AND TX 222. TORNADO HAS SINCE
BECOME RAIN WRAPPED.
&&
EVENT NUMBER SJT1500271
JOHNSONSpecial weather statement, May 6, 10:05 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 1005 PM CDT WED MAY 6 2015 TXZ071-070345- IRION TX- 1005 PM CDT WED MAY 6 2015 ...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1045 PM CDT FOR IRION COUNTY... POTENTIAL STORM HAZARDS INCLUDE... GUSTY WINDS TO 50 MPH AND HAIL UP TO THE SIZE OF NICKELS AT 1003 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES NORTHWEST OF BARNHART...OR ABOUT 9 MILES EAST OF BIG LAKE...MOVING EAST AT 35 MPH. POTENTIAL STORM IMPACTS INCLUDE... SOME BROKEN TREE BRANCHES AND A FEW WEAK TREES TOPPLED... SCATTERED POWER OUTAGES POSSIBLE... LIGHT LOOSE OBJECTS TOSSED... DANGEROUS DRIVING CONDITIONS... ISOLATED SMALL DENTS TO VEHICLES... THE STRONG THUNDERSTORM WILL BE NEAR... BARNHART BY 1015 PM CDT LAT...LON 3112 10128 3126 10128 3136 10089 3110 10087 TIME...MOT...LOC 0304Z 264DEG 29KT 3120 10129
Local storm report, May 6, 10:08 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1008 PM CDT WED MAY 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0957 PM FLASH FLOOD 2 W IRBY 33.18N 99.56W
05/06/2015 HASKELL TX STORM CHASER
ONE FOOT OF FAST FLOWING WATER OVER US 380. FLOODED
AREA IS APPROXIMATELY 100 YARDS WIDE. ROAD IS
IMPASSIBLE.
&&
EVENT NUMBER SJT1500272
JOHNSONThe office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 7:25 PM CDT | Areal Flood Advisory | SJT | Haskell | 95 min |
| May 6, 7:29 PM CDT | Severe Thunderstorm Warning | SJT | Haskell, Throckmorton | 46 min |
| May 6, 8:10 PM CDT | Severe Thunderstorm Warning | SJT | Haskell, Throckmorton | 50 min |
| May 6, 8:17 PM CDT | Tornado Warning | SJT | Haskell, Throckmorton | 43 min |
| May 6, 8:36 PM CDT | Areal Flood Advisory | SJT | Haskell, Throckmorton | 114 min |
| May 6, 8:53 PM CDT | Tornado Warning | SJT | Haskell, Throckmorton | 52 min |
| May 6, 8:56 PM CDT | Severe Thunderstorm Warning | SJT | Haskell, Throckmorton | 64 min |
| May 6, 9:05 PM CDT | Flash Flood Warning | SJT | Haskell, Throckmorton | 3 hr |
| May 6, 9:31 PM CDT | Tornado Warning | SJT | Throckmorton | 44 min |
| May 6, 9:54 PM CDT | Severe Thunderstorm Warning | SJT | Haskell, Throckmorton | 66 min |
| May 6, 10:05 PM CDT | Special Weather Statement | SJT | Irion | 40 min |
| May 6, 10:53 PM CDT | Tornado Warning | SJT | Throckmorton | 36 min |
| May 6, 10:58 PM CDT | Severe Thunderstorm Warning | SJT | Throckmorton | 32 min |
| May 7, 1:55 PM CDT | Special Weather Statement | SJT | Throckmorton | 65 min |
| May 7, 2:11 PM CDT | Special Weather Statement | SJT | Throckmorton | 34 min |
| May 7, 2:43 PM CDT | Special Weather Statement | SJT | Throckmorton | 32 min |
| May 7, 3:37 PM CDT | Special Weather Statement | SJT | Throckmorton | 23 min |
| May 7, 4:35 PM CDT | Special Weather Statement | SJT | Haskell | 25 min |
| May 7, 4:59 PM CDT | Special Weather Statement | SJT | Haskell | 31 min |
| May 7, 5:28 PM CDT | Special Weather Statement | SJT | Haskell | 47 min |
| May 7, 5:38 PM CDT | Special Weather Statement | SJT | Fisher, Jones | 52 min |
| May 7, 5:42 PM CDT | Severe Thunderstorm Warning | SJT | Haskell, Throckmorton | 48 min |
| May 7, 5:49 PM CDT | Severe Thunderstorm Warning | SJT | Haskell, Jones, Shackelford | 41 min |
| May 7, 6:02 PM CDT | Special Weather Statement | SJT | Throckmorton | 43 min |
| May 7, 6:06 PM CDT | Severe Thunderstorm Warning | SJT | Fisher, Jones | 39 min |
| May 7, 6:20 PM CDT | Severe Thunderstorm Warning | SJT | Haskell, Shackelford, Throckmorton | 40 min |
| May 7, 6:24 PM CDT | Special Weather Statement | SJT | Taylor | 21 min |
| May 7, 6:28 PM CDT | Severe Thunderstorm Warning | SJT | Throckmorton | 47 min |
| May 7, 6:44 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Haskell, Jones, Shackelford, Taylor | 46 min |
| May 7, 6:58 PM CDT | Severe Thunderstorm Warning | SJT | Shackelford, Throckmorton | 32 min |
Nearby
Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.